# SDR SWIA201438017

- Difficulty date: March 27, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N227AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10015
- Aircraft time: 25,144 hours, 22,380 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 192
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY, LT FLOOR PANEL AT FS 192.00 CRACKED.  C-CHECK, REPAIRED CRACK IAW REO.
